The Stefan problem with nonlinear kinetic undercooling

J D Evans, J R King

Research output: Contribution to journalArticle

  • 11 Citations
LanguageEnglish
Pages139--161
Number of pages23
JournalQuarterly Journal of Mechanics and Applied Mathematics
Volume56
StatusPublished - Feb 2003

Cite this

The Stefan problem with nonlinear kinetic undercooling. / Evans, J D; King, J R.

In: Quarterly Journal of Mechanics and Applied Mathematics, Vol. 56, 02.2003, p. 139--161.

Research output: Contribution to journalArticle

@article{3808a9db613049c0a587fc3772d643fb,
title = "The Stefan problem with nonlinear kinetic undercooling",
author = "Evans, {J D} and King, {J R}",
year = "2003",
month = "2",
language = "English",
volume = "56",
pages = "139----161",
journal = "Quarterly Journal of Mechanics and Applied Mathematics",
issn = "0033-5614",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - The Stefan problem with nonlinear kinetic undercooling

AU - Evans,J D

AU - King,J R

PY - 2003/2

Y1 - 2003/2

M3 - Article

VL - 56

SP - 139

EP - 161

JO - Quarterly Journal of Mechanics and Applied Mathematics

T2 - Quarterly Journal of Mechanics and Applied Mathematics

JF - Quarterly Journal of Mechanics and Applied Mathematics

SN - 0033-5614

ER -